# SDR 2004UALA00452

- Difficulty date: May 10, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 45,628 hours, 17,136 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214N21091
- Condition: Split
- Location: Air Cond
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO AIR CONDITIONING CABIN TEMPERATURE PROBLEM.  OVERHEAD DISTRIBUTION DUCT AT ROWS 15 TO 18 HAD 4 FOOT SPLIT.  REPLACED OVERHEAD DUCT.
